# SDR TWAA9903405

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND SKIN DAMAGED AND LONGERON 19L CRACKED AT STA 218.  REPAIRED SKIN PER SRM 53-04 PAGE 218R.  LONGERON REPAIRED PER SPM 6-70-01, PAGE 2.
